MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED3-021-350-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperplasia (1906); Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the pipeline was used for an approved (on-label) indication.The device and any accessories were prepared as indicated in the ifu.The device was successfully working after the surgery.The stent full occlusion was identified by the doctor a week later during a follow up evaluation.The patient showed a good collateral circulation post occlusion on left posterior inferior cerebellar artery (pica) on rtva.There was no medical or surgical intervention needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was permanent injury.After the surgical processes, the angiographic results (xpercity evaluation) were favorable.The adverse results were identified on the follow up evaluation. the patient was undergoing surgery for treatment of an unruptured left vertebral artery (va) aneurysm.It was noted the patient's vessel tortuosity was normal.
 
Event or Problem Description
Additional information received reported that the physician mentioned the event occurred after the dsa fu at 1year.They did not specified a date: dsa fu were performed between (b)(6) 2024 /(b)(6) 2025.The morphology of each aneurysm was unknown at the time of the report.B679957- vantage ¿ lrrm ¿ pipeline vantage occluded doctor will not proceed with any interventions.Doctor mention that patient is stable under his condition and develop good collaterals.(b679957- vantage ¿ lrrm ¿ vantage occluded were implanted on (b)(6) 2024).The occlusion was first observed b679957- vantage ¿ lrrm ¿ pipe occluded - (b)(6) 2024.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that for lot: b679957, there was no stent displacement issue, it was the ¿hyperplasia¿ that was stated by the doctor.No additional intervention was required or planned for a future date.The patient had no symptoms associated with the pipeline movement/migration.The raymond or roy (or other aneurysm occlusion scale) score was not specified.In this case, the pipeline was implanted to cover a left posterior inferior cerebellar artery feeder into in passage fusiform dissecting dilatation of aneurysm.The information is confirmed by the physician.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that the doctor believed the hyperplasia was caused by the stent.

Brand Name
PIPELINE VANTAGE WITH SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21575522
Report Number2029214-2025-00633
Device Sequence Number8431284
Product Code OUT
UDI-Device Identifier00847536036512
UDI-Public(01)00847536036512(17)270115(10)B679957
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPED3-021-350-14
Device Catalogue NumberPED3-021-350-14
Device Lot NumberB679957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/08/2025
07/11/2025
08/25/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/15/2025
08/07/2025
08/27/2025
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age53 YR
Patient SexMale